MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was in-stent thrombosis and a potential stent fracture.A 6mm x 80mm, 130 cm eluvia drug-eluting vascular stent system was selected for use in an angioplasty and stenting procedure to treat thrombosis.On (b)(6) 2023, angioplasty was performed followed by successful deployment of the eluvia stent with a subintimal approach due to severe peripheral arterial disease.On (b)(6) 2024, the patient had a vascular lab follow-up where low parameters were noted, and the patient was referred to angiography.On january 10, 2024, angiography showed thrombosis inside the eluvia stent, and the physician suspected a possible stent fracture.Thrombo-aspiration was performed with a non-boston scientific device, and the thrombus was successfully removed.Additionally, a non-boston scientific stent and an innova stent were deployed inside the eluvia.No further patient complications were reported.
 
Event or Problem Description
It was reported that there was in-stent thrombosis and a potential stent fracture.A 6mm x 80mm, 130 cm eluvia drug-eluting vascular stent system was selected for use in an angioplasty and stenting procedure to treat thrombosis.On (b)(6) 2023, angioplasty was performed followed by successful deployment of the eluvia stent with a subintimal approach due to severe peripheral arterial disease.On (b)(6) 2024, the patient had a vascular lab follow-up where low parameters were noted, and the patient was referred to angiography.On (b)(6) 2024, angiography showed thrombosis inside the eluvia stent, and the physician suspected a possible stent fracture.Thrombo-aspiration was performed with a non-boston scientific device, and the thrombus was successfully removed.Additionally, a non-boston scientific stent and an innova stent were deployed inside the eluvia.No further patient complications were reported.It was further reported that the stent fracture was confirmed.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18544370
Report Number2124215-2024-02725
Device Sequence Number7923475
Product Code NIU
UDI-Device Identifier08714729876595
UDI-Public08714729876595
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2024
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0030130197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown